Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 26, 2011, 4:56 PM EDT for Fayette County, Indiana County, Westmoreland County, Pennsylvania. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 4:56 PM EDT (20:56 UTC)
- Expired
- May 26, 2011, 5:46 PM EDT
- In force
- 50 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:30 PM EDT | TSTM WND DMG | Chalkhill, PA | TREES AND UTILITY LINES REPORTED DOWN ON FAYETTE SPRINGS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934
WUUS51 KPBZ 262056
SVRPBZ
PAC051-063-129-262200-
/O.NEW.KPBZ.SV.W.0084.110526T2056Z-110526T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
456 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTH CENTRAL INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHALKHILL...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARMINGTON... CHALKHILL... OHIOPYLE...
DUNBAR... CONNELLSVILLE... SEVEN SPRINGS...
DONEGAL... LAUREL MOUNTAIN STATE PARK...
LIGONIER... DERRY... NEW FLORENCE...
ARMAGH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
&&
LAT...LON 4036 7899 4012 7917 4008 7926 3991 7940
3986 7941 3972 7959 4007 7969 4051 7905
4044 7895
TIME...MOT...LOC 2056Z 225DEG 35KT 3992 7959
$$2 follow-up statements
644
WWUS51 KPBZ 262121
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU MAY 26 2011
PAC051-063-129-262200-
/O.CON.KPBZ.SV.W.0084.000000T0000Z-110526T2200Z/
FAYETTE PA-WESTMORELAND PA-INDIANA PA-
521 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR INDIANA...WESTMORELAND AND FAYETTE COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MELCROFT...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEVEN SPRINGS... DONEGAL...
LAUREL MOUNTAIN STATE PARK... LIGONIER...
DERRY... NEW FLORENCE... ARMAGH...
LAT...LON 4036 7899 4012 7917 4008 7926 3991 7940
3986 7941 3989 7941 4016 7954 4051 7905
4044 7895
TIME...MOT...LOC 2122Z 225DEG 35KT 4010 7935
$$725
WWUS51 KPBZ 262146
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
546 PM EDT THU MAY 26 2011
PAC051-063-129-262156-
/O.CAN.KPBZ.SV.W.0084.000000T0000Z-110526T2200Z/
FAYETTE PA-WESTMORELAND PA-INDIANA PA-
546 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR INDIANA...WESTMORELAND AND
FAYETTE COUNTIES IS CANCELLED...
THUNDERSTORMS HAVE MOVED NORTHEAST OF THE WARNED AREA.
LAT...LON 4036 7899 4012 7917 4008 7926 3991 7940
3986 7941 3989 7941 4016 7954 4051 7905
4044 7895
TIME...MOT...LOC 2146Z 225DEG 35KT 4026 7913
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:31 PM EDT, 25 minutes earlier.
Area forecast discussion, May 26, 4:31 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 431 PM EDT THU MAY 26 2011 .SYNOPSIS... A LARGE SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE INTO THE UPPER OHIO VALLEY TONIGHT, AND PROVIDE PERIODS OF SHOWERS AND THUNDERSTORMS INTO FRIDAY NIGHT. HIGH PRESSURE, COMING FROM THE SOUTH, WILL BRING DRY AND MUCH WARMER WEATHER THIS WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... 20Z RUC UPPER LEVEL ANALYSIS INDICATES A 70KT JET MAX AT 300MB EXTENDING FROM THE OHIO VALLEY NORTHEASTWARD INTO EASTERN OHIO CANADA. AT THE MID-LEVELS...A 500MB TROUGH AXIS EXTENDS FROM THE MICHIGAN SOUTHWARD INTO INDIANA WITH A SERIES OF VORT MAXES ROTATING AROUND ITS BASE. THE FIRST IMPULSE IS AHEAD OF THE TROUGH AND MOVING ACROSS NORTHERN OHIO WITH THE SECOND IN SOUTHERN INDIANA. AT THE SURFACE, A 1004MB LOW IS LOCATED ACROSS THE OHIO-INDIANA BORDER WITH A COLD FRONT EXTENDING SOUTH OF THIS FEATURE INTO THE TENNESSEE VALLEY. SCATTERED CONVECTION IS INTENSIFYING AS IT MOVES INTO SOUTHWEST PA...WHERE LAPS DATA IS INDICATING 1000 J/KG SURFACE-BASED CAPE AND 50KTS OF 0-6KM BULK SHEAR. THE MORE IMPRESSIVE, INSTABILITY STILL REMAINS EAST OF THE RIDGES. THIS EVENING...WARM AND HUMID CONDITIONS WILL CONTINUE TONIGHT AHEAD OF THE WEAK COLD FRONT. WIND GUSTS HAVE BEEN INCREASED TO 20 TO 30KTS WITH RECENT TRENDS IN OBS. THE RUC13 INDICATES THE BEST INSTABILITY, INCREASING TO AROUND 2000 J/KG WILL BE ACROSS WESTERN PENNSYLVANIA...NORTH-CENTRAL WV AND WESTERN MARYLAND. STILL, SOME WEAK CIN AND CLOUD COVERAGE WILL LIMIT WIDESPREAD CONVECTIVE GROWTH. HOWEVER, INSTABILITY IN PLACE IN TANDEM WITH STRONG SHEAR (60 KTS 0-6KM BULK) SHOULD ALLOW FOR THE SEVERE THREAT TO BE POSSIBLE AS THE SURFACE LOW AND FRONT MOVE ACROSS OHIO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT SOUTH OF THE MASON-DIXON LINE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. WITH STORMS MOVING QUICKLY, IT WOULD TAKE BACK-BUILDING OR SEVERAL STORMS TRAINING OVER THE SAME AREA FOR PRECIP AMOUNTS TO REACH OVER 1HR AND 3HR FLASH FLOOD GUIDANCE. TONIGHT...SHOWERS AND STORMS WILL WEAKEN AFTER MIDNIGHT INTO THE EARLY MORNING HOURS. THE COLD FRONT WILL ALSO WEAKEN AS IT MOVES SLOWLY AND LIKELY BECOME DIFFUSE BY FRIDAY AFTERNOON AS IT MOVES INTO THE RIDGE TO THE EAST. THERE WILL STILL BE A RISK OF SCATTERED THUNDERSTORM FRIDAY AFTERNOON BUT LESS RISK OF ANY SEVERE STORMS. WITH THE AREA STILL IN WARM ADVECTION IN ADVANCE OF THE FRONT, LOWS OVERNIGHT ARE FORECAST TO BE A MAV/MET BLEND IN THE LOWER 60S ACROSS THE AREA. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/... BY LATE FRIDAY THE WEAK SURFACE LOW AND COLD FRONT WILL BE GONE WITH THE REMAINING TROF MERGING WITH THE WARM FRONT OF THE NEXT SYSTEM. THE UPPER LEVEL SYSTEM HAVE OPENED UP WITH JUST A WAKE SHORTWAVE TROUGH OVER THE REGION. THIS TROUGH WILL SLOWLY MOVE EASTWARD AND SHOULD CLEAR THE REGION BY SAT MORNING. WILL STILL LEAVE IN A MENTION OF SHOWERS FOR A PORTION OF SATURDAY IN THE EAST. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY PERIOD BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH TUESDAY. INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS BY WEDNESDAY. BUT A RETURN TO DRY WEATHER AS THE WEAK SHORT WAVE MOVES EAST OF THE DISTRICT. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE FORECAST PERIOD. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... A LOW PRESSURE SYSTEM OVER INDIANA IS PROGGED TO MAKE ONLY VERY SLOW EASTWARD PROGRESS THROUGH THE TAF PERIOD. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS SURFACE TEMPERATURES WARM AND SOUTHWEST FLOW BRINGS INCREASED LOW LEVEL MOISTURE INTO THE REGION. MAINLY MVFR RESTRICTIONS ARE EXPECTED IN STORMS...BUT BRIEF IFR CONDITIONS ARE LIKELY IN STRONGER CELLS ALONG WITH GUSTS OVER 30 KT. OUTSIDE OF STORMS...SOUTHWEST SURFACE WINDS WILL RANGE BETWEEN 12 AND 22 KTS. AREAL COVERAGE OF THUNDERSTORMS WILL DECREASE LATER TONIGHT WITH GENERALLY VFR CONDITIONS AND SURFACE WINDS SUBSIDING TO 5 TO 10 KT. POTENTIAL EXISTS FOR RESTRICTIONS IN AREAS OF SHOWERS AND SCATTERED STORMS AGAIN FRIDAY AFTERNOON AND EVENING. RECENT ECMWF MODEL OUTPUT SHOWS RIDGING BUILDING INTO THE UPPER OHIO VALLEY REGION LATE IN THE WEEKEND. THIS FEATURE SHOULD PROVIDE DRY, MAINLY VFR CONDITIONS FOR SUNDAY THROUGH TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 26, 1:57 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 157 PM EDT THU MAY 26 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-271800- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL- 157 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TODAY AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-WVZ012-021>023-041-271800- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 157 PM EDT THU MAY 26 2011 ...SEVERE THUNDERSTORM WATCH 381 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TODAY AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 3:52 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT THU MAY 26 2011
MDZ001-WVZ023-041-262045-
GARRETT MD-PRESTON WV-TUCKER WV-
352 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRESTON...
SOUTHWESTERN GARRETT AND TUCKER COUNTIES...
AT 349 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF PLEASANT RUN...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR THOMAS AROUND 410 PM...KEMPTON AROUND 415
PM...SILVER LAKE AROUND 420 PM...REDHOUSE AROUND 425 PM AND GORMAN
AROUND 430 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3903 7978 3906 7978 3941 7946 3931 7928
3929 7930 3929 7935 3921 7945 3921 7947
3919 7947 3920 7940 3921 7938 3921 7930
3897 7956Special weather statement, May 26, 4:09 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 409 PM EDT THU MAY 26 2011 PAZ029-031-075-WVZ021-022-262045- FAYETTE PA-GREENE PA-MARION WV-MONONGALIA WV-WASHINGTON PA- 409 PM EDT THU MAY 26 2011 ...STRONG THUNDERSTORMS WILL AFFECT GREENE...NORTH CENTRAL MARION...NORTHWESTERN MONONGALIA...SOUTHEASTERN WASHINGTON AND WEST CENTRAL FAYETTE COUNTIES... AT 406 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 3 MILES SOUTHWEST OF DAYBROOK...MOVING NORTHEAST AT 55 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORM. THIS STORM WILL BE NEAR BROCK...BLACKSVILLE...PENTRESS...AND WORLEY AROUND 415 PM...KIRBY...GUMP...BRANT HILL...AND FAIRCHANCE AROUND 420 PM...FORDYCE AND GARARDS FORT AROUND 425 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4021 8029 4003 7977 3953 8019 3963 8039
Local storm report, May 26, 4:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
426 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL MORGANTOWN 39.63N 79.96W
05/26/2011 M0.75 INCH MONONGALIA WV TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100773
JDLocal storm report, May 26, 4:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG BEAVER FALLS 40.75N 80.32W
05/26/2011 BEAVER PA POP
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PBZ1100774
JDLocal storm report, May 26, 4:32 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL DAVIS 39.13N 79.47W
05/26/2011 M0.75 INCH TUCKER WV LAW ENFORCEMENT
&&
EVENT NUMBER PBZ1100775
JDLocal storm report, May 26, 4:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
450 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG PROSPECT 40.90N 80.05W
05/26/2011 BUTLER PA EMERGENCY MNGR
LARGE TREES AND UTILITY LINE REPORTED DOWN
&&
EVENT NUMBER PBZ1100776
JDThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:24 PM EDT | Special Weather Statement | PBZ | Lawrence, Mercer, Venango | 51 min |
| May 25, 8:42 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 63 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 56 min |
| May 25, 9:29 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| May 25, 9:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 2 more | 63 min |
| May 25, 10:10 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 35 min |
| May 25, 10:39 PM EDT | Special Weather Statement | PBZ | Jefferson | 36 min |
| May 26, 12:25 AM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 35 min |
| May 26, 3:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| May 26, 3:51 PM EDT | Special Weather Statement | PBZ | Greene | 39 min |
| May 26, 4:09 PM EDT | Special Weather Statement | PBZ | Greene | 36 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 45 min |
| May 26, 4:20 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 40 min |
| May 26, 4:21 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 39 min |
| May 26, 4:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 52 min |
| May 26, 4:59 PM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| May 26, 5:12 PM EDT | Special Weather Statement | PBZ | Forest | 48 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 50 min |
| May 26, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson, Westmoreland | 33 min |
| May 26, 5:47 PM EDT | Special Weather Statement | PBZ | Forest | 28 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.